Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 157, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 25, 2011, 5:52 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2011, 5:52 PM MDT (23:52 UTC)
- Expired
- Jul 25, 2011, 7:00 PM MDT
- In force
- 68 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 152 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:07 PM MDT | HAIL 0.75 | Crawford, NE | PEA TO PENNY SIZE HAIL. |
| Jul 25, 6:08 PM MDT | HAIL 1 | Crawford, NE | DIME TO QUARTER SIZE HAIL. |
| Jul 25, 6:30 PM MDT | HAIL 1 | Crawford, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2427 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
504
WUUS55 KCYS 252352
SVRCYS
NEC045-165-260100-
/O.NEW.KCYS.SV.W.0157.110725T2352Z-110726T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 700 PM MDT
* AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CRAWFORD...OR 26 MILES SOUTHWEST OF CHADRON...AND MOVING NORTHEAST
AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CRAWFORD AROUND 600 PM MDT.
WHITNEY LAKE AROUND 620 PM MDT.
CHADRON AIRPORT AROUND 655 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4300 10332 4300 10305 4254 10300 4255 10352
4274 10361
TIME...MOT...LOC 2353Z 246DEG 17KT 4268 10344
WIND...HAIL 60MPH 1.00IN
$$
RUBIN4 follow-up statements
887
WWUS55 KCYS 260015
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT MON JUL 25 2011
NEC165-260024-
/O.CAN.KCYS.SV.W.0157.000000T0000Z-110726T0100Z/
SIOUX NE-
615 PM MDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIOUX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF SIOUX COUNTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
LAT...LON 4255 10347 4258 10349 4265 10349 4300 10332
4300 10305 4254 10300
TIME...MOT...LOC 0014Z 264DEG 17KT 4260 10341
$$
NEC045-260100-
/O.CON.KCYS.SV.W.0157.000000T0000Z-110726T0100Z/
DAWES NE-
615 PM MDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DAWES
COUNTY UNTIL 700 PM MDT...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF CRAWFORD...OR 27 MILES SOUTHWEST OF CHADRON...MOVING EAST AT
20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4255 10347 4258 10349 4265 10349 4300 10332
4300 10305 4254 10300
TIME...MOT...LOC 0014Z 264DEG 17KT 4260 10341
WIND...HAIL 60MPH 1.00IN
$$
RUBIN651
WWUS55 KCYS 260031
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT MON JUL 25 2011
NEC045-260100-
/O.CON.KCYS.SV.W.0157.000000T0000Z-110726T0100Z/
DAWES NE-
631 PM MDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DAWES
COUNTY UNTIL 700 PM MDT...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF CRAWFORD...OR 23 MILES SOUTHWEST OF CHADRON...MOVING
EAST AT 20 MPH.
IN ADDITION...AT 608 PM MDT...DIME TO QUARTER SIZE HAIL WAS REPORTED
IN CRAWFORD.
LOCATIONS IMPACTED INCLUDE...
WHITNEY LAKE AND WHITNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4255 10347 4259 10349 4280 10342 4281 10303
4254 10300
TIME...MOT...LOC 0030Z 264DEG 17KT 4261 10331
WIND...HAIL 60MPH 1.00IN
$$
RUBIN464 WWUS55 KCYS 260052 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 652 PM MDT MON JUL 25 2011 NEC045-260100- /O.CON.KCYS.SV.W.0157.000000T0000Z-110726T0100Z/ DAWES NE- 652 PM MDT MON JUL 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DAWES COUNTY UNTIL 700 PM MDT... AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF BOX BUTTE DAM...OR 22 MILES SOUTHWEST OF CHADRON... MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL DAWES COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4254 10300 4255 10332 4265 10336 4266 10301 TIME...MOT...LOC 0052Z 298DEG 14KT 4254 10320 WIND...HAIL 60MPH 1.00IN $$ RUBIN
637 WWUS55 KCYS 260057 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 657 PM MDT MON JUL 25 2011 NEC045-260107- /O.EXP.KCYS.SV.W.0157.000000T0000Z-110726T0100Z/ DAWES NE- 657 PM MDT MON JUL 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DAWES COUNTY WILL EXPIRE AT 700 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4254 10300 4255 10332 4265 10336 4266 10301 TIME...MOT...LOC 0057Z 298DEG 14KT 4253 10318 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 5:05 PM MDT, 47 minutes earlier.
Area forecast discussion, Jul 25, 5:05 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 505 PM MDT MON JUL 25 2011 .UPDATE...AVIATION...00Z TAF ISSUANCE... VFR CONDITIONS WILL BE COMMON OVER THE CWA THROUGH WEDNESDAY. A FEW THUNDERSTORMS WILL AFFECT THE CWA THROUGH EARLY THIS EVENING WITH BRIEF WIND GUSTS UP TO 35 KTS. SOUTHERLY WINDS WILL INCREASE TONIGHT OVER THE PANHANDLE WITH GUSTS UP TO 30 KTS POSSIBLE. GUSTY WINDS WILL CONTINUE IN THIS AREA THROUGH THE DAY TUESDAY BUT WILL VEER TO A MORE WESTERLY DIRECTION. BREEZY WESTERLY WINDS WILL ALSO OCCUR OVER MUCH OF SOUTHEAST WYOMING AS WELL. A MORE SCATTERED COVERAGE OF THUNDERSTORMS WILL BE OVER THE CWA TUESDAY AFTERNOON AND EVENING. A FEW STORMS COULD PRODUCE BRIEF WIND GUSTS TO 40 KNOTS...SMALL HAIL AND A PERIOD OF HEAVY RAIN MAINLY OVER THE EAST PARTS OF THE CWA. A BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES COULD ALSO OCCUR IN THE STRONGER STORMS. && .PREV DISCUSSION... /ISSUED 326 PM MDT MON JUL 25 2011/ SHORT TERM...TONIGHT THROUGH WEDNESDAY...THUNDERSTORMS FORMED AROUND MIDDAY ALONG THE LARAMIE RANGE. THE ACTIVITY WILL SLOWLY MOVE EAST THROUGH EARLY TONIGHT. A SHORTWAVE TROUGH AT 250 MB WILL MOVE ACROSS THE CWA THROUGH THIS EVENING AND WAS AIDING IN THE STORM DEVELOPMENT AND MOVEMENT. CAP OVER THE EAST PART OF THE CWA HAS BEEN SLOWLY ERODING SINCE THE LATE MORNING. OVER THAT AREA...LAPS CAPE VALUES ARE BETWEEN 1000 AND 1500 J/KG AT 19Z WITH SURFACE BASED LIFTED INDICES AROUND -4. THERE IS SOME POTENTIAL FOR STRONG STORMS IN THE EAST PART OF THE CWA WITH THE CAP BEING ERODED AND THE AVAILABLE BOUNDARY LAYER MOISTURE. THE MID AND UPPER LEVEL MOISTURE PLUME WAS CURRENTLY SPREADING OVER THE CWA AND WILL BE OVER THE CWA ON TUESDAY. PRECIPITABLE WATER VALUES INCREASE ON TUESDAY. A SURFACE LOW PRESSURE TROUGH WILL MOVE EAST AND BE EAST OF MUCH OF THE CWA LATER TONIGHT AND TUESDAY MORNING. THE RESULT WILL BE A WESTERLY WIND AND LOWER SURFACE DEW POINTS OVER THE CWA. STILL A SCATTERED COVERAGE OF STORMS SHOULD FORM BY MIDDAY AND THEN CONTINUE THROUGH THE EVENING. SOME SHOWERS AND STORMS WILL LINGER LATER TUESDAY NIGHT AND WEDNESDAY MORNING OVER THE FAR WEST PART OF THE CWA. THE FLOW ALOFT BECOMES MORE SOUTHWESTERLY BY TUESDAY AS THE UPPER HIGH IS PUSHED EAST FROM THE SOUTHERN ROCKIES. A SHORTWAVE TROUGH WILL MOVE ACROSS NORTHERN MONTANA AND SOUTH CENTRAL CANADA TUESDAY AND EARLY TUESDAY NIGHT. THAT FEATURE WILL TURN THE FLOW ALOFT TO SOUTHWEST AND THEN WESTERLY BY WEDNESDAY. ALSO...IT WILL HELP TO PUSH A PACIFIC COLD FRONT ACROSS THE CWA TUESDAY NIGHT AND WEDNESDAY MORNING. WINDS WILL BE GUSTY AHEAD OF THE FRONT AS WELL AS BEHIND THE FRONT THROUGH WEDNESDAY. THE STRONGER WINDS WILL BE TONIGHT OVER THE PANHANDLE AND DURING THE DAYTIME HOURS IN AREAS ALONG AND EAST OF THE LARAMIE RANGE. THE MID AND UPPER LEVEL MOISTURE PLUME WILL BE PUSHED BACK SOUTH ON WEDNESDAY AND BOUNDARY LAYER WILL DECREASE FURTHER. STILL SHOULD BE SOME STORMS AROUND WEDNESDAY AFTERNOON BUT COVERAGE SHOULD BR LESS THAN ON TUESDAY. TEMPERATURES WILL REMAIN VERY WARM ACROSS THE CWA THROUGH WEDNESDAY. THE 700 MB TEMPERATURES WILL BE SLIGHTLY LOWER THAN THOSE OF TODAY AND ADDITIONAL CLOUD COVER ON TUESDAY MAY HELP TO MODERATE THE TEMPERATURES A BIT. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...WEST-SOUTHWEST FLOW WILL REMAIN ALOFT THROUGH FRIDAY AS THE UPPER RIDGE REMAINS FLATTENED ACROSS THE SOUTHERN HALF OF THE US. A NUMBER OF SHORTWAVE FEATURES WILL MOVE ACROSS THE REGION IN THIS FLOW PATTERN ALONG WITH SOME MONSOONAL MOISTURE...BRINGING AT LEAST A SLIGHT CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA. THE DEEPER PLUME WILL REMAIN SOUTH AND EAST OF THE AREA FOR THE MOST PART...AT LEAST UNTIL LATER IN THE WEEKEND SO EXPECT RAINFALL TO BE MODERATE AT BEST UNTIL THEN. THE RIDGE WILL BUILD BACK ACROSS THE CENTRAL US THROUGH THE WEEKEND...AND THE MOISTURE PLUME WILL SHIFT BACK NORTH AND WITH A MORE DIRECT PATH ACROSS THE CWA. SATURDAY WILL REMAIN DRY IN THIS TRANSITION PHASE...WITH A RETURN OF BETTER CHANCES FOR PRECIP ACROSS THE AREA FOR EARLY NEXT WEEK. IN ADDITION...MUCH WARMER TEMPERATURES WILL ALSO RETURN NEXT WEEK AS THE RIDGE BUILDS ALOFT. FIRE WEATHER...GRASSES HAVE FINALLY DRIED ENOUGH OVER EAST CENTRAL WYOMING AND THE PANHANDLE TO SUPPORT LARGE FIRE GROWTH. SOME THUNDERSTORMS WILL AFFECT THE CWA THROUGH THIS EVENING...WITH ACTIVITY PRODUCING WETTING RAINFALL EAST OF THE LARAMIE RANGE. IN ADDITION...SOUTHWEST WINDS WILL GUST AS HIGH AS 35 MPH ALONG AND WEST OF THE LARAMIE RANGE THROUGH THIS EVENING WITH SOUTH WINDS GUSTING THAT HIGH FOR MUCH OF THE NIGHT IN THE PANHANDLE. THE CONDITIONS WILL CONTINUE TO BE VERY WARM THROUGH THE EARLY EVENING ALONG WITH RELATIVE HUMIDITY VALUES BETWEEN 15 AND 25 PERCENT. THE MONSOONAL PLUME OF MOISTURE WILL MOVE BACK OVER THE CWA ON TUESDAY AND WILL PRODUCE A BETTER CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WITH WETTING RAINFALL. DRIER AIR WILL MOVE BACK OVER THE CWA ON WEDNESDAY...FOR LESS NUMEROUS STORMS. A SURFACE LOW PRESSURE TROUGH WILL MOVE EAST OF THE CWA TUESDAY MORNING AND WILL BE FOLLOWED BY A COLD FRONT TUESDAY NIGHT AND WEDNESDAY MORNING. BOTH FEATURES WILL ACT TO PRODUCE WESTERLY SURFACE WINDS TUESDAY AND WEDNESDAY WITH GUSTS TO 35 MPH...ESPECIALLY IN SOUTHEAST WYOMING. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...WEILAND LONG TERM/AVIATION...RJM
Hazardous weather outlook, Jul 25, 11:11 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1111 AM MDT MON JUL 25 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>119-261130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1111 AM MDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A SCATTERED COVERAGE OF THUNDERSTORMS WILL OCCUR OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE WIND GUSTS TO 50 MPH...HEAVY RAIN AND HAIL UP TO ONE HALF INCH IN DIAMTER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS ACROSS THE AREA FROM TUESDAY THROUGH FRIDAY. THE STORMS WILL BE MOST NUMEROUS EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING IN AREAS TO THE EAST OF THE LARAMIE RANGE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jul 25, 1:30 PM MDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 130 PM MDT MON JUL 25 2011 WYZ106>108-252015- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 130 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND EXTREME WESTERN GOSHEN COUNTIES UNTIL 215 PM MDT... AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER CENTRAL AND SOUTHERN PLATTE COUNTY. THE STRONGEST STORM AT THAT TIME WAS 10 MILES SOUTHWEST OF BORDEAUX...OR 16 MILES SOUTHWEST OF WHEATLAND...MOVING TO THE NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHEATLAND... BORDEAUX... GRAYROCKS RESERVOIR... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 61 AND 83. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MSW
Special weather statement, Jul 25, 2:55 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 255 PM MDT MON JUL 25 2011 WYZ107-108-252200- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 255 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE AND NORTHWESTERN GOSHEN COUNTIES UNTIL 400 PM MDT... AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF GLENDO RESERVOIR...OR 28 MILES SOUTHWEST OF LUSK...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RAWHIDE BUTTES AROUND 350 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. JAMSKI
Special weather statement, Jul 25, 3:39 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 339 PM MDT MON JUL 25 2011 WYZ102-252245- NIOBRARA COUNTY WY- 339 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA COUNTY UNTIL 445 PM MDT... AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KEELINE...OR 17 MILES WEST OF LUSK...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... KEELINE AROUND 345 PM MDT. MANVILLE AROUND 425 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
Special weather statement, Jul 25, 5:33 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 533 PM MDT MON JUL 25 2011 NEZ095-260015- NORTH SIOUX NE- 533 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX COUNTY UNTIL 615 PM MDT... AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF HARRISON...OR 37 MILES EAST OF LUSK...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
Special weather statement, Jul 25, 5:36 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 536 PM MDT MON JUL 25 2011 NEZ019-096-260015- SCOTTS BLUFF NE-SOUTH SIOUX NE- 536 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SIOUX AND NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 615 PM MDT... AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORRILL...OR 14 MILES SOUTHEAST OF TORRINGTON...MOVING EAST-NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... MITCHELL AROUND 600 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
Special weather statement, Jul 25, 5:49 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 549 PM MDT MON JUL 25 2011 NEZ002-095-260045- DAWES NE-NORTH SIOUX NE- 549 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX AND WESTERN DAWES COUNTIES UNTIL 645 PM MDT... AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF CRAWFORD...OR 28 MILES SOUTHWEST OF CHADRON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... CRAWFORD AROUND 605 PM MDT. WHITNEY LAKE AROUND 625 PM MDT. WHITNEY AROUND 635 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.